Fundamental solution method for two-dimensional Stokes flow problems with one-dimensional periodicity

Search this Article

Author(s)

    • OGATA Hidenori
    • The Department of Communication Engineering and Informatics, Graduate School of Informatics and Engineering, The University of Electro-Communications
    • AMANO Kaname
    • The Department of Electrical and Electronic Engineering and Computer Science, Graduate School of Science and Engineering, Ehime University

Journal

  • Japan J. Indus. Appl. Math.

    Japan J. Indus. Appl. Math. 27(2), 191-215, 2010-09-01

References:  15

Cited by:  1

Codes

  • NII Article ID (NAID)
    10026700026
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09167005
  • Data Source
    CJP  CJPref 
Page Top